# SDR DALA2024090308636

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FORMER ON INTERNAL STRUCTURE BTW BEAM 4/5 FWD EDGE AT L1 DOOR. L1. SUMMARY OF NRC 00118: FORMER ON INTERNAL STRUCTURE BTW BEAM 4/5 FWD EDGE AT L1 DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R, PROCEDURE 3, REPAIR 3. (LP #0533710)
